# SDR ASAA2022022737581

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 56,351 hours, 16,740 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LH SIDE WINDOW OVERHEAT ILLUMINATED ON CLIMB OUT. RAN QRH 3.6 AND OVERHEAT LIGHT STAYED ILLUMINATED. GROUNDED - YES. FOUND LH SIDE WINDOW OVERHEAT LIGHT EXTINGUISHED, PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE PER B737-800 FIM 30-41-00-810-801, BITE CHECK GOOD, NO ACTIVE FAULT, LH SIDE WINDOW OVERHEAT LIGHT REMAINS EXTINGUISHED.
